Alert archive / Missouri / Flood Watches in 2007

Flood Watch 3, NWS St. Louis, MO

February 24, 200716 counties in Missouri; 13 counties in Illinois

NWS St. Louis, MO issued this flood watch at Feb 24, 2007, 4:22 AM CST for 16 counties in Missouri; 13 counties in Illinois. It took effect at Feb 24, 2007, 12:00 PM CST. It was in force for 7 hr.

The area

The counties it named.

The facts

Issued
Feb 24, 2007, 4:22 AM CST (10:22 UTC)
In effect from
Feb 24, 2007, 12:00 PM CST
Expired
Feb 24, 2007, 7:00 PM CST
In force
7 hr
Issued by
NWS St. Louis, MO
Flood severity
None
All 29 counties

Adams County, IL, Bond County, IL, Brown County, IL, Calhoun County, IL, Clinton County, IL, Fayette County, IL, Greene County, IL, Jersey County, IL, Macoupin County, IL, Madison County, IL, Marion County, IL, Montgomery County, IL, Pike County, IL, Audrain County, MO, Boone County, MO, Callaway County, MO, City of Saint Louis, MO, Knox County, MO, Lewis County, MO, Lincoln County, MO, Marion County, MO, Monroe County, MO, Montgomery County, MO, Pike County, MO, Ralls County, MO, Saint Charles County, MO, Saint Louis County, MO, Shelby County, MO, Warren County, MO

The radar

The St Louis radar (KLSX), 60 km from the middle of the area, began a volume at 10:25 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Lincoln, IL (KILX), launched 00:00Z, 10.4 hours before the alert went out and 215 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 00:00Z on 2007-02-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 00:00Z on 2007-02-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 107 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1490 m above ground
0-6 km bulk shear
49 kt
0-1 km storm-relative helicity
107 m²/s²
0-3 km storm-relative helicity
347 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS63 KLSX 241022
FFALSX

URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE ST LOUIS MO
422 AM CST SAT FEB 24 2007

...LOCALLY HEAVY RAINFALL AND FLOODING POSSIBLE... 

.SHOWERS AND THUNDERSTORMS WILL OVERSPREAD THE REGION THIS MORNING
AND CONTINUE THROUGH THE EVENING HOURS. GENERALLY ONE TO TWO
INCHES OF RAINFALL IS EXPECTED WITH THIS STORM SYSTEM...ALTHOUGH
LOCALLY HIGHER AMOUNTS WILL BE POSSIBLE WITHIN THE STRONGER
THUNDERSTORMS.

DUE TO THE SATURATED AND PARTIALLY FROZEN STATE OF THE SOIL ACROSS
THE REGION...MOST OF THE RAINFALL EXPERIENCED OVER THE NEXT 24
HOURS WILL BECOME RUNOFF. THIS RUNOFF COULD LEAD TO THE QUICK RISE
AND FLOODING OF SMALL CREEKS...STREAMS AND RIVERS.

ILZ058>060-064-065-069-070-095>100-MOZ018-019-026-027-034>036-041-
042-050>052-060-061-063-064-242230-
/O.NEW.KLSX.FA.A.0003.070224T1800Z-070225T0600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL-
MARION IL-ADAMS IL-BROWN IL-PIKE IL-CALHOUN IL-JERSEY IL-
MADISON IL-KNOX-LEWIS-SHELBY-MARION-MONROE-RALLS-PIKE-BOONE-
AUDRAIN-CALLAWAY-MONTGOMERY-LINCOLN-WARREN-ST. CHARLES-ST. LOUIS-
ST. LOUIS CITY-
INCLUDING THE CITIES OF...LITCHFIELD...VANDALIA...SALEM...
QUINCY...EDWARDSVILLE...HANNIBAL...BOWLING GREEN...COLUMBIA...
MEXICO...ST CHARLES...ST LOUIS
422 AM CST SAT FEB 24 2007

...FLOOD WATCH IN EFFECT FROM NOON CST TODAY THROUGH THIS
EVENING...

THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A

* FLOOD WATCH FOR PORTIONS OF ILLINOIS AND MISSOURI...INCLUDING 
  THE FOLLOWING COUNTIES...IN ILLINOIS...ADAMS IL...BOND IL...
  BROWN IL...CALHOUN IL...CLINTON IL...FAYETTE IL...GREENE IL...
  JERSEY IL...MACOUPIN IL...MADISON IL...MARION IL...MONTGOMERY 
  IL AND PIKE IL. IN MISSOURI...AUDRAIN...BOONE...CALLAWAY...
  KNOX...LEWIS...LINCOLN...MARION...MONROE...MONTGOMERY...PIKE...
  RALLS...SHELBY...ST. CHARLES...ST. LOUIS...ST. LOUIS CITY AND 
  WARREN.

* FROM NOON CST TODAY THROUGH THIS EVENING

* EXCESSIVE RUNOFF FROM LOCALLY HEAVY RAINFALL OVER THE NEXT 24
  HOURS COULD LEAD TO FLOODING OF SMALL CREEKS...STREAMS AND
  RIVERS.

A FLOOD WATCH MEANS THAT FLOODING IS POSSIBLE BUT NOT IMMINENT IN
THE WATCH AREA. PEOPLE IN THE WATCH AREA ARE URGED TO CHECK ON
PREPAREDNESS REQUIREMENTS...ESPECIALLY IF YOU HAVE INTERESTS
ALONG AREA RIVERS. STAY INFORMED...AND BE READY FOR ACTION IF
FLOODING IS OBSERVED OR IF A FLOOD WARNING IS ISSUED.

$$

CVKING
3 follow-up statements
000 
WGUS63 KLSX 241925
FFALSX

FLOOD WATCH
NATIONAL WEATHER SERVICE ST LOUIS MO
125 PM CST SAT FEB 24 2007

...LOCALLY HEAVY RAINFALL AND FLOODING POSSIBLE...

.PERIODS OF SHOWERS AND THUNDERSTORMS WILL CONTINUE INTO THE
EVENING. GENERALLY AROUND AN INCH OF TOTAL RAINFALL IS EXPECTED
WITH THIS STORM SYSTEM...ALTHOUGH LOCALLY HIGHER AMOUNTS WILL BE
POSSIBLE WITHIN THE STRONGER THUNDERSTORMS.

DUE TO THE SATURATED AND PARTIALLY FROZEN STATE OF THE SOIL
ACROSS THE REGION...MOST OF THE RAINFALL EXPERIENCED OVER THE
NEXT 24 HOURS WILL BECOME RUNOFF. THIS RUNOFF COULD LEAD TO THE
QUICK RISE AND FLOODING OF SMALL CREEKS...STREAMS AND RIVERS...AS
IT WILL NOT TAKE MUCH.

ILZ058>060-064-065-069-070-095>100-MOZ018-019-026-027-034>036-041-
042-050>052-060-061-063-064-250600-
/O.CON.KLSX.FA.A.0003.000000T0000Z-070225T0600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL-
MARION IL-ADAMS IL-BROWN IL-PIKE IL-CALHOUN IL-JERSEY IL-
MADISON IL-KNOX-LEWIS-SHELBY-MARION-MONROE-RALLS-PIKE-BOONE-
AUDRAIN-CALLAWAY-MONTGOMERY-LINCOLN-WARREN-ST. CHARLES-ST. LOUIS-
ST. LOUIS CITY-
INCLUDING THE CITIES OF...LITCHFIELD...VANDALIA...SALEM...
QUINCY...EDWARDSVILLE...HANNIBAL...BOWLING GREEN...COLUMBIA...
MEXICO...ST CHARLES...ST LOUIS
125 PM CST SAT FEB 24 2007

...FLOOD WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT...

THE FLOOD WATCH CONTINUES FOR

* PORTIONS OF ILLINOIS AND MISSOURI...INCLUDING THE FOLLOWING 
  COUNTIES...IN ILLINOIS...ADAMS IL...BOND IL...BROWN IL...
  CALHOUN IL...CLINTON IL...FAYETTE IL...GREENE IL...JERSEY IL...
  MACOUPIN IL...MADISON IL...MARION IL...MONTGOMERY IL AND PIKE 
  IL. IN MISSOURI...AUDRAIN...BOONE...CALLAWAY...KNOX...LEWIS...
  LINCOLN...MARION...MONROE...MONTGOMERY...PIKE...RALLS...
  SHELBY...ST. CHARLES...ST. LOUIS...ST. LOUIS CITY AND WARREN.

* UNTIL MIDNIGHT CST TONIGHT

* EXCESSIVE RUNOFF FROM LOCALLY HEAVY RAINFALL OVER THE NEXT 24
  HOURS COULD LEAD TO FLOODING OF SMALL CREEKS...STREAMS AND
  RIVERS.

A FLOOD WATCH MEANS THAT FLOODING IS POSSIBLE BUT NOT IMMINENT IN
THE WATCH AREA. PEOPLE IN THE WATCH AREA ARE URGED TO CHECK ON
PREPAREDNESS REQUIREMENTS...ESPECIALLY IF YOU HAVE INTERESTS
ALONG AREA RIVERS. STAY INFORMED...AND BE READY FOR ACTION IF
FLOODING IS OBSERVED OR IF A FLOOD WARNING IS ISSUED.

$$

TES
000 
WGUS63 KLSX 242145
FFALSX

FLOOD WATCH
NATIONAL WEATHER SERVICE ST LOUIS MO
345 PM CST SAT FEB 24 2007

...LOCALLY HEAVY RAINFALL AND FLOODING POSSIBLE...

.SHOWERS AND SCATTERED THUNDERSTORMS WILL CONTINUE INTO THE
EVENING.  THE THREAT OF HEAVY RAIN WILL END FROM SOUTHWEST TO
NORTHEAST AS DRIER AIR WORKS INTO THE REGION.

DUE TO THE SATURATED AND PARTIALLY FROZEN STATE OF THE SOIL
ACROSS THE REGION...MOST OF THE RAINFALL EXPERIENCED SO FAR AND
ANY ADDITIONAL RAINFALL WILL GO INTO RUNOFF. THIS RUNOFF COULD
LEAD TO THE QUICK RISE AND FLOODING OF SMALL CREEKS...STREAMS AND
RIVERS...AS IT WILL NOT TAKE MUCH.

ILZ058>060-064-065-069-070-095>100-MOZ018-019-026-027-034>036-041-
042-050>052-060-061-063-064-250600-
/O.CON.KLSX.FA.A.0003.000000T0000Z-070225T0600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL-
MARION IL-ADAMS IL-BROWN IL-PIKE IL-CALHOUN IL-JERSEY IL-
MADISON IL-KNOX-LEWIS-SHELBY-MARION-MONROE-RALLS-PIKE-BOONE-
AUDRAIN-CALLAWAY-MONTGOMERY-LINCOLN-WARREN-ST. CHARLES-ST. LOUIS-
ST. LOUIS CITY-
INCLUDING THE CITIES OF...LITCHFIELD...VANDALIA...SALEM...
QUINCY...EDWARDSVILLE...HANNIBAL...BOWLING GREEN...COLUMBIA...
MEXICO...ST CHARLES...ST LOUIS
345 PM CST SAT FEB 24 2007

...FLOOD WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT...

THE FLOOD WATCH CONTINUES FOR

* PORTIONS OF ILLINOIS AND MISSOURI...INCLUDING THE FOLLOWING 
  COUNTIES...IN ILLINOIS...ADAMS IL...BOND IL...BROWN IL...
  CALHOUN IL...CLINTON IL...FAYETTE IL...GREENE IL...JERSEY IL...
  MACOUPIN IL...MADISON IL...MARION IL...MONTGOMERY IL AND PIKE 
  IL. IN MISSOURI...AUDRAIN...BOONE...CALLAWAY...KNOX...LEWIS...
  LINCOLN...MARION...MONROE...MONTGOMERY...PIKE...RALLS...
  SHELBY...ST. CHARLES...ST. LOUIS...ST. LOUIS CITY AND WARREN.

* UNTIL MIDNIGHT CST TONIGHT

* EXCESSIVE RUNOFF FROM LOCALLY HEAVY RAINFALL FROM THE RAINFALL
  SO FAR OR ANY ADDITIONAL RAINFALL COULD LEAD TO FLOODING OF
  SMALL CREEKS...STREAMS AND RIVERS.

* RAINFALL AMOUNTS OF ONLY 1 TO 2 INCHES HAS CAUSED LOCALIZED
  FLOODING AND RAPID INCREASES IN SOME OF THE SMALLER RIVERS. THE
  THREAT OF ADDITIONAL HEAVY RAINFALL WILL END FROM SOUTHWEST TO
  NORTHEAST THIS EVENING AS DRIER AIR MOVES INTO THE REGION.

A FLOOD WATCH MEANS THAT FLOODING IS POSSIBLE BUT NOT IMMINENT IN
THE WATCH AREA. PEOPLE IN THE WATCH AREA ARE URGED TO CHECK ON
PREPAREDNESS REQUIREMENTS...ESPECIALLY IF YOU HAVE INTERESTS
ALONG AREA RIVERS. STAY INFORMED...AND BE READY FOR ACTION IF
FLOODING IS OBSERVED OR IF A FLOOD WARNING IS ISSUED.

$$

BRITT
000 
WGUS63 KLSX 250100
FFALSX

FLOOD WATCH
NATIONAL WEATHER SERVICE ST LOUIS MO
700 PM CST SAT FEB 24 2007

...THE FLOOD WATCH HAS BEEN CANCELLED...

ILZ058>060-064-065-069-070-095>100-MOZ018-019-026-027-034>036-041-
042-050>052-060-061-063-064-250200-
/O.CAN.KLSX.FA.A.0003.000000T0000Z-070225T0600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL-
MARION IL-ADAMS IL-BROWN IL-PIKE IL-CALHOUN IL-JERSEY IL-
MADISON IL-KNOX-LEWIS-SHELBY-MARION-MONROE-RALLS-PIKE-BOONE-
AUDRAIN-CALLAWAY-MONTGOMERY-LINCOLN-WARREN-ST. CHARLES-ST. LOUIS-
ST. LOUIS CITY-
INCLUDING THE CITIES OF...LITCHFIELD...VANDALIA...SALEM...
QUINCY...EDWARDSVILLE...HANNIBAL...BOWLING GREEN...COLUMBIA...
MEXICO...ST CHARLES...ST LOUIS
700 PM CST SAT FEB 24 2007

...FLOOD WATCH IS CANCELLED...

SHOWERS WILL CONTINUE TO MOVE ACROSS PORTIONS OF THE AREA DURING
THE EVENING...BUT THE THREAT OF HEAVY RAIN HAS DIMINISHED ACROSS
THE REGION. THEREFORE THE FLOOD WATCH HAS BEEN CANCELLED. 

$$

What forecasters said that day

The local office's own words before this flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this flood watch went out at Feb 24, 2:22 AM CST, 2 hours earlier.

Area forecast discussion, Feb 24, 2:22 AM CST, 2 hours before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ST LOUIS MO
222 AM CST SAT FEB 24 2007

.DISCUSSION...
SHRA AND A FEW TSRA DVLPG AND MOVG THRU WRN MO AND INTO CNTRL MO
ATTM.  THIS ACTIVITY IS AHD OF A RELATIVELY WK SW FLOW SHRTWV TROF
MOVG NEWD THRU ERN KS.  CLOSED MID LVL LOW DVLPG OVR NRN NM WITH SFC
LOW OVR WRN KS.  THESE FEATURES WILL MOVE NEWD THRU THE PLAINS
TDA...THEN THRU NRN MO TGT. SELY SFC WNDS WILL BCM STG AND GUSTY
LTR THIS MRNG THRU THIS AFTN AS THE SFC LOW DPNS WELL W OF THE
CWA. NAM MDL DEPICTS VRY STG 850 MB WAA...MOISTURE CNVG AND THETA
E ADVCTN FM 18Z SAT THRU 00Z SUN OVR THE CWA ASSOCIATED WITH 50-65
KT SLY LLJ WHICH WILL TRANSLATE EWD THRU THE CWA AHD OF 850 MB LOW
MOVG NEWD THRU KS AND INTO NWRN MO BY 06Z SUN. ALONG WITH
WIDESPREAD HEAVY RAINFALL TDA AND THIS EVNG TSRA CAN ALSO BE
EXPECTED...ESPECIALLY OVR THE SWRN PTN OF THE CWA. NAM MDL INCRS K
INDICES INTO THE LWR 30S OVR THE SRN PTN OF THE CWA BY THIS AFTN
INTO THIS EVNG WITH DELTA THETA E FM 800-600 MB DOWN TO ZERO TO
-3. THERE MAY ALSO BE A FEW TSRA OVR NRN MO TGT WITH STEEP LAPSE
RATES UNDERNEATH COLD CORE MID-UPR LVL LOW. WILL CONT WITH HI POPS
AND MENTION OF HEAVY RAIN IN THE FCST FOR TDA AND THIS EVNG. WILL
ALSO ISSUE A FLOOD WATCH FOR THIS AFTN AND THIS EVNG ALONG AND N
OF INTERSTATE 70. THIS IS DUE TO THE COMBINATION OF HEAVY
RAINFALL...A FROZEN GROUND...AND A SATURATED GROUND FM RECENT SNOW
MELT OVER THE NRN HALF OF THE CWA WHICH WILL CAUSE THE WATER TO
RUNOFF QUICKLY. MUCH OF THIS PRECIPITATION WILL SHUT OFF QUICKLY
LTR TGT AS A DRY SLOT MOVES NEWD INTO THE CWA. MDLS NOT ONLY
SHOWING MID LVL DRYING WITH THIS DRY SLOT BUT ALSO DRYING OF THE
LOW LVL MOISTURE AS MUCH LOWER 850 MB DWPTS ADVCT NEWD INTO THE
CWA ARND 06Z SUN ALONG WITH INCRSG LOW LVL CAA FM W TO E. THIS
DRYING WILL BE TEMPORARY THOUGH AS WRP ARND TYPE LOW LVL MOISTURE
DROPS SEWD THRU THE CWA ON SUN S OF NRLY VERTICALLY STACKED SFC
AND UPR LVL LOWS. AS COLDER AIR ADVCTS EWD THRU THE CWA ON SUN
PATCHY LGT RAIN WILL CHANGE OVR TO LGT SNOW. COULD BE SOME LGT
ACCUMULATIONS MAINLY N OF STL ALTHOUGH SFC TEMPS SHOULD REMAIN
ABOVE THE FREEZING MARK TIL SUN EVNG. COLDER TEMPERATURES CAN BE
EXPECTED SUN NGT ALONG WITH FLURRIES ON THE SW SIDE OF SFC AND UPR
LVL LOW.

GKS

&&

.AVIATION...
FOR THE 06Z TAFS...PERSISTENT DRY E-SELY FLOW IN THE LOW LEVELS WILL
KEEP CIGS VFR THROUGH 10Z. IN THE MEANTIME...SFC LOW WILL CONTINUE
TO DEEPEN OVER THE PLAINS TONIGHT...SO HAVE A GRADUAL INCREASE IN
WINDS AND GUSTS AT ALL TAF SITES THROUGH THE PERIOD. WILL KEEP TEMPO
GROUPS FOR SHRA BEGINNING AROUND 10Z TO 13Z AS FORCING AND MOISTURE
ASSOCIATED WITH A STRONG STORM SYSTEM MOVES INTO THE AREA. HAVE KEPT
CIGS IN THE BKN008-012 RANGE AND MVFR VSBYS AFT 14Z TODAY AS LOW
ATMOSPHERE MOISTENS RAPIDLY ONCE MDT SHRA MOVE INTO THE AREA WITH
THE E-SELY WINDS. DID LOWER CIGS AT KUIN AFTER 21Z TO OVC005 WITH
WARM FRONTAL BOUNDARY JUST SOUTH OF TAF SITE...BUT MAY NEED TO GO
LIFR IN FUTURE UPDATES. FINALLY ADDED MENTION OF TRWS TO TAF
SITES...MAINLY BETWEEN 19Z AND 02Z AS OCCLUDED FRONT SWINGS
THRU...THEN TAPERED OFF PCPN AFT 02Z.

BYRD

&&

.LSX WATCHES/WARNINGS/ADVISORIES...
MO...FLOOD WATCH FROM NOON CST TODAY THROUGH THIS EVENING FOR AUDRAIN-
     BOONE-CALLAWAY-KNOX-LEWIS-LINCOLN-MARION-MONROE-MONTGOMERY-
     PIKE-RALLS-SHELBY-ST. CHARLES-ST. LOUIS-ST. LOUIS CITY-
     WARREN.

IL...FLOOD WATCH FROM NOON CST TODAY THROUGH THIS EVENING FOR ADAMS
     IL-BOND IL-BROWN IL-CALHOUN IL-CLINTON IL-FAYETTE IL-GREENE
     IL-JERSEY IL-MACOUPIN IL-MADISON IL-MARION IL-MONTGOMERY IL-
     PIKE IL.

&&

WFO LSX
Hazardous weather outlook, Feb 23, 3:55 PM CST, 12 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ST LOUIS MO
355 PM CST FRI FEB 23 2007

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-241200-
GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL-
MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL-
CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX-LEWIS-
SHELBY-MARION-MONROE-RALLS-PIKE-BOONE-AUDRAIN-MONITEAU-COLE-OSAGE-
CALLAWAY-MONTGOMERY-LINCOLN-GASCONADE-WARREN-ST. CHARLES-FRANKLIN-
ST. LOUIS-ST. LOUIS CITY-JEFFERSON-CRAWFORD-WASHINGTON-
ST. FRANCOIS-STE. GENEVIEVE-IRON-MADISON-REYNOLDS-
355 PM CST FRI FEB 23 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND
CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS.

.DAY ONE...TONIGHT

SOUTHEAST WINDS WILL GUST TO 30 MPH TONIGHT.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

A STRONG STORM SYSTEM WILL BRING THUNDERSTORMS TO THE REGION THROUGH
SATURDAY EVENING. ISOLATED SEVERE STORMS WILL BE POSSIBLE...ESPECIALLY
FOR AREAS SOUTH AND WEST OF ST LOUIS...WHERE PENNY SIZE HAIL WILL
BE THE PRIMARY THREAT.

THERE IS THE POTENTIAL FOR LOCALLY HEAVY RAINFALL ON SATURDAY AND
EARLY SATURDAY EVENING...WHERE ONE TO TWO INCHES OF RAIN IS
POSSIBLE. THIS MAY RESULT IN MINOR FLOODING...PARTICULARLY IN
AREAS THAT RECENTLY HAD SNOW ON THE GROUND AND THE GROUND IS STILL
SATURATE. THE GREATEST IMPACT WILL BE ON SMALL CREEKS AND STREAMS.

SOUTHEAST TO SOUTH WINDS WILL GUST TO 35 MPH THROUGH EARLY SATURDAY
EVENING. ON THE BACKSIDE OF THE STORM SYSTEM...LOOK FOR WEST WINDS
TO GUST TO 30 MPH ON SUNDAY.

AS COLDER AIR POURS INTO THE REGION ON SUNDAY BEHIND THE STRONG
STORM SYSTEM...THE RAIN IS EXPECTED TO MIX WITH SNOW...WITH A MORE
COMPLETE CHANGEOVER TO SNOW EXPECTED IN NORTHEAST AND CENTRAL MISSOURI
AND WEST CENTRAL ILLINOIS. AS IT LOOKS RIGHT NOW...1 TO 2 INCHES OF
SNOW WILL BE POSSIBLE IN NORTHEAST MISSOURI AND WEST CENTRAL
ILLINOIS BY LATE SUNDAY EVENING...WITH A DUSTING OR LESS ELSEWHERE.

THERE IS ANOTHER CHANCE FOR THUNDERSTORMS WEDNESDAY NIGHT AND
THURSDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED TONIGHT.

TES

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 24, 1:58 PM CSTFlash Flood WarningLSXBoone, Callaway4 hr
Feb 24, 2:37 PM CSTSevere Thunderstorm WarningLSXSaint Charles, Warren22 min

Nearby

Flood Watches in Missouri, 2007Flood Watches in Illinois, 2007Every flood watch in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.